# SDR CA081203012

- Difficulty date: November 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cvac 580
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 6506196
- Condition: Failed
- Location: Prop Pitch Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, CREW EXPERIENCED A FAILURE OF THE NR 2 ENG PITCH LOCK VALVE. ENGINE WAS E-HANDLED AND AC LANDED WITHOUT INCIDENT. MAINT REPLACED THE NR 2 PITCH LOCK VALVE AND ACFT RETURNED TO SERVICE.
